Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Women

Pages: 1
Anonymous
Unregistered

viramune
      #35224 - 06/04/02 06:45 PM

I just started viramune and although I haven't escalated the dose yet I'm really worried about the rash. I hear it is more of a problem for women,and I want to think positive yet prepare myself for the worst.Any personal experiences would be welcomed.



Post Extras: Remind Me!   Notify Moderator  
Anonymous
Unregistered

Re: viramune new
      #36550 - 07/01/02 01:58 PM

I TOOK VIRAMUNE AND DEVELOPED A RASH(WHICH THEY SAID MIGHT HAPPEN), BUT THEN I ENDED UP IN A AMBULANCE. I WAS ALLERGIC. ASK YOUR DOCTOR FOR SOMETHING ELSE.



Post Extras: Remind Me!   Notify Moderator  
Pages: 1


What's New at TheBody.com

Additional Information
0 registered and 1 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 

Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 2067

 
Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3